1 doctor weighed in:

Everything I eat = nausea. Have hiatal hernia. Had diarrhea, dehydrated, got IV fluids. Stomach hurts after eating. Took 1000mg Tums. Still pain. :(?

1 doctor weighed in
Dr. Donald Colantino
Internal Medicine

In brief: Gastroenteritis

Following a viral intestinal tract infection with nausea, vomiting and diarrhea, it isn't unusual to develop a type of irritable bowel pattern with cramping and abdominal bloating.
Post eating abdominal distress may indicate some residual gastritis. Avoid harsh roughage,caffeine and spicy foods. Take mylanta after meals. See your MD if significant abdominal discomfort persists.

In brief: Gastroenteritis

Following a viral intestinal tract infection with nausea, vomiting and diarrhea, it isn't unusual to develop a type of irritable bowel pattern with cramping and abdominal bloating.
Post eating abdominal distress may indicate some residual gastritis. Avoid harsh roughage,caffeine and spicy foods. Take mylanta after meals. See your MD if significant abdominal discomfort persists.
Dr. Donald Colantino
Dr. Donald Colantino
Thank
1 comment
Dr. Donald Colantino
I might add that more frequent but smaller feedings may be better tolerated by your stomach and hiatal hernia.
Get help from a real doctor now
Dr. Rashed Hasan
Board Certified, Pediatrics - Critical Care
31 years in practice
1M people helped
Continue
111,000 doctors available
Read more answers from doctors